MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-22
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 308-01-06 - 6x80mm distal stem modular cemented: (b)(6), 320-36-13 - 145-deg pe 36mm const hum liner +2.5: (b)(6), 320-35-02 - small superior augment glenoid plate: (b)(6), 320-32-36 - expanded gleno, 36mm, for small reverse: (b)(6), 320-10-00 - equinoxe rev tray adapter plate tray +0: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 308-05-17 - distal fixation ring ha 17.5: (b)(6), 308-09-12 - small prox body +12.5: (b)(6), 308-15-12 - taper locking screw 12.5: (b)(6), 320-20-22 - eq rev comp screw lck cap kit, 4.5 x 22mm: (b)(6), 320-20-22 - eq rev comp screw lck cap kit, 4.5 x 22mm: (b)(6), 320-20-26 - eq rev comp screw lck cap kit, 4.5 x 26mm: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the right side with a competitor's devices.Subsequently, the patient was revised to exactech devices and has experienced disassociation of the glenosphere component, approximately 2 years after the shoulder revision.It was reported, the patient reached behind car seat and immediately experienced pain and the shoulder felt "stuck." this resulted in loosening of baseplate screws and humeral stem lucency.As a result, after the revision to exactech devices, the patient reportedly underwent an additional right shoulder revision but no official date was stated or could be located.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6b, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The revision reported may have been the result of the glenoid baseplate and distal stem loosening as reported.Also, the reported loosening of the implants may have caused the reported pain.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22135431
Report Number1038671-2025-02230
Device Sequence Number7356921
Product Code KWT
UDI-Device Identifier10885862086532
UDI-Public10885862086532
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date10/29/2025
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite